CSpace

Browse/Search Results:  1-10 of 27 Help

Selected(0)Clear Items/Page:    Sort:
Bifurcations of Periodic Solutions and Chaos in Josephson System with Parametric Excitation 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2015, 卷号: 31, 期号: 2, 页码: 335-368
Authors:  Yuan, Shao-liang;  Jing, Zhu-jun
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Josephson system  bifurcations  chaos  second-order averaging method  Melnikov method  
The global dynamics of a class of vector fields in a"e(3) 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2011, 卷号: 27, 期号: 12, 页码: 2469-2480
Authors:  Zhang, Xin An;  Liang, Zhao Jun;  Chen, Lan Sun
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Tangent vector field  invariant cone  heteroclinic orbit  vector field  
Homoclinic orbits of first order discrete Hamiltonian systems with super linear terms 期刊论文
SCIENCE CHINA-MATHEMATICS, 2011, 卷号: 54, 期号: 12, 页码: 2583-2596
Authors:  Chen WenXiong;  Yang MinBo;  Ding YanHeng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
homoclinic orbits  first order discrete Hamiltonian systems  super linear  critical points  
theglobaldynamicsofaclassofvectorfieldsinr3 期刊论文
actamathematicasinicaenglishseries, 2011, 卷号: 027, 期号: 012, 页码: 2469
Authors:  Zhang Xinan;  Liang Zhaojun;  Chen Lansun
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Controlling chaos in a pendulum equation with ultra-subharmonic resonances 期刊论文
CHAOS SOLITONS & FRACTALS, 2009, 卷号: 42, 期号: 2, 页码: 1214-1226
Authors:  Yang, Jianping;  Jing, Zhujun
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Homoclinics for asymptotically quadratic and superquadratic Hamiltonian systems 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2009, 卷号: 71, 期号: 5-6, 页码: 1395-1413
Authors:  Ding, Yanheng;  Lee, Cheng
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Asymptotically quadratic and superquadratic Hamiltonian systems  Infinitely many homoclinics  
Control of chaos in a three-well duffing system 期刊论文
CHAOS SOLITONS & FRACTALS, 2009, 卷号: 41, 期号: 3, 页码: 1311-1328
Authors:  Yang, Jianping;  Jing, Zhujun
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Bifurcations and chaos in three-well Duffing system with one external forcing 期刊论文
CHAOS SOLITONS & FRACTALS, 2009, 卷号: 40, 期号: 3, 页码: 1449-1466
Authors:  Huang, Jicai;  Jing, Zhujun
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Existence and exponential decay of homoclinics in a nonperiodic superquadratic Hamiltonian system 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2009, 卷号: 246, 期号: 7, 页码: 2829-2848
Authors:  Ding, Yanheng;  Lee, Cheng
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Homoclinics  Exponential decay  Nonperiodic superquadratic Hamiltonian  
Homoclinic shadowing and its application to chaotic systems 期刊论文
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2008, 卷号: 18, 期号: 5, 页码: 1363-1375
Authors:  Li Xiliang;  Li Xuemei;  Zheng Zuohuan
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
chaos  pseudo orbits  shadowing  exponential dichotomy  transversal homoclinic points  weakly periodic orbits